# SDR REXA201812201261

- Difficulty date: November 27, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 27,720 hours, 25,450 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103221
- Condition: Corroded
- Location: Bs 394-409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AISLE SEAT TRACK STICK 2 HAS CORROSION SPOTS, IN THE CABIN.
REMOVED AND REPLACED WITH NEW SEAT TRACK IAW CRJ 200 AMM 53-01-11
